# SDR ABXA9900598

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 9957663501
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR PAN CRACKED AT AFT LATCH.  REPAIRED IAW DC9 SRM 52-05-00.
